# SDR UALA2012110506339

- Difficulty date: November 2, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 91,870 hours, 11,155 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 2211
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY INOPERATIVE.  DEAD BATTERY.  REPLACED APU BATTERY IAW MM, OPS CK GOOD.
